# SDR AUS20031111

- Difficulty date: October 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320*
- Propeller: Snsnch M74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 65319004
- Condition: Cracked
- Location: Mlg
- Part time: 7,744 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR STRUT CYLINDER CRACKED IN AREA OF TORQUE LINK ATTACHMENT LUGS AS INDICATED IN MFG SB 1131.
